Sharp bounds for the Jensen divergence with applications

S. S. Dragomir; N. M. Dragomir; D. Sherwell;


In this paper we provide sharp bounds for the Jensen divergence generated by different classes of functions including functions of bounded variation, absolutely continuous, Lipschitz continuous, convex functions and differentiable functions whose derivatives enjoy various properties as mentioned above. The bounds are expressed in terms of known and simpler divergence measures that are of importance in various applications such as the analysis of diversity as between and within populations and to cluster analysis.

Vol. 15 (2014), No. 1, pp. 63-85
DOI: 10.18514/MMN.2014.775

Download: MMN-775